Cetirizine Hay fever and Allergy Symptom Relief Tablets are anti-histamine drugs generally used to treat allergic symptoms due to hay fever and other airborne allergies such as house dust mite and pet allergies. These tablets are non-drowsy, making them ideal for those who want to ease their allergy symptoms without feeling sluggish or tired.
The active ingredient is: Cetirizine Hydrochloride.
The other ingredients are: Lactose Monohydrate, Maize Starch, Pregelatinised Starch, Purified Talc, Magnesium Stearate, Hypromellose, Titanium Dioxide (E171) and Macrogol.
These guidelines apply unless your doctor has given you different instructions on how to use Cetirizine 10 mg Tablets.
Please follow these instructions, otherwise Cetirizine 10 mg Tablets may not be fully effective.
Tablets need to be swallowed with a glass of liquid.
Adults and adolescents above 12 years old: 10 mg once daily as one tablet.
Children between 6 and 12 years old: 5 mg twice daily as half a tablet.
Patients with moderate renal impairment are recommended to take 5 mg once daily as a half tablet.